×

Inverse M-matrices. (English) Zbl 0488.15011


MSC:

15B48 Positive matrices and their generalizations; cones of matrices
15A45 Miscellaneous inequalities involving matrices
15A23 Factorization of matrices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Berman, A.; Plemmons, R., Nonnegative matrices in the mathematical sciences, (1979), Academic New York · Zbl 0484.15016
[2] D. Carlson and T. Markham, Products of inverse M-matrices, working paper.
[3] Carlson, D., Weakly sign-symmetric matrices and some determinantal inequalities, Colloq. math., 27, 123-129, (1967) · Zbl 0147.27502
[4] Engel, G.M.; Schneider, H., The Hadamard-fischer inequality for a class of matrices defined by eigenvalue montonicity, Linear and multilinear algebra, 4, 155-176, (1976)
[5] G.M. Engel, personal communication.
[6] Fan, K., Note on M-matrices, Quart. J. math. Oxford ser., 11, 2, 43-49, (1960) · Zbl 0104.01203
[7] Fiedler, M.; Ptak, V., On matrices with nonpositive off-diagonal elements and positive principal minors, Czechoslovak math. J., 12, 382-400, (1962) · Zbl 0131.24806
[8] Fiedler, M.; Ptak, V., Diagonally dominant matrices, Czechoslovak math. J., 17, 420-433, (1967) · Zbl 0178.03402
[9] Johnson, C.R., A Hadamard product involving M-matrices, Linear and multilinear algebra, 4, 261-264, (1977)
[10] Johnson, C.R., Partitioned and Hadamard product matrix inequalities, J. res. nat. bur. standards, 83, 585-591, (1978)
[11] Lewin, M.; Neumann, M., On the inverse M-matrix problem for (0,1)-matrices, Linear algebra appl., 30, 41-50, (1980) · Zbl 0434.05051
[12] M. Lewin, Totally nonnegative, M-, and Jacobi matrices, manuscript. · Zbl 0497.15011
[13] Markham, T.L., Nonnegative matrices whose inverses are M-matrices, Proc. amer. math. soc., 36, 326-330, (1972) · Zbl 0281.15016
[14] Markham, T.L., Two properties of M-matrices, Linear algebra appl., 28, 131-134, (1979) · Zbl 0439.15011
[15] Neumann, M.; Plemmons, R., Generalized inverse-positivity and splittings of M-matrices, Linear algebra appl., 23, 21-35, (1979) · Zbl 0407.15005
[16] M. Neumann and R. Plemmons, M-matrix characterizations II: General M- matrices, Linear and Multilinear Algebra, to appear. · Zbl 0455.15006
[17] Plemmons, R.J., M-matrix characterizations. I—nonsingular M-matrices, Linear algebra appl., 18, 175-188, (1977) · Zbl 0359.15005
[18] M. Stadelmaier, N. Rose, G. Poole, and C. Meyer, Nonnegative matrices with power invariant zero patterns, manuscript. · Zbl 0476.15004
[19] Taussky, O., Research problem 11, Bull. amer. math. soc., 64, 124, (1958)
[20] Willoughby, R.A., The inverse M-matrix problem, Linear algebra appl., 18, 75-94, (1977) · Zbl 0355.15006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.